publication . Other literature type . Article . 1986

Cisplatin neuropathy with Lhermitte's sign.

Dewar, J.; Helen Lunt; Abernethy, D. A.;
Open Access English
  • Published: 01 Nov 1986
Abstract
Following chemotherapy with cis-diamminedichloroplatinum II (cisplatin) three patients developed Lhermitte's sign and peripheral neuropathy. The toxic side effects did not become apparent until after treatment had ceased. Because of increasing use of cisplatin to achieve lasting remission in patients with malignant disease proprioceptive and myelopathic side effects may become increasingly common.
Subjects
free text keywords: Research Article, Surgery, Psychiatry and Mental health, Clinical Neurology, Pathology, medicine.medical_specialty, medicine, Toxicity, Diabetes mellitus, medicine.disease, Gastroenterology, Chemotherapy, medicine.medical_treatment, Spinal Cord Diseases, Lhermitte's sign, medicine.symptom, Peripheral neuropathy, Cisplatin, medicine.drug, Disease, Internal medicine, business.industry, business, Dermatology
Powered by OpenAIRE Open Research Graph
Any information missing or wrong?Report an Issue
publication . Other literature type . Article . 1986

Cisplatin neuropathy with Lhermitte's sign.

Dewar, J.; Helen Lunt; Abernethy, D. A.;